Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can diabetes cause red eyes, keratoconjunctivitis and blepharitis?

hello I have my eyes red all the time ..I went to the doctor eye physicians ,a nd she said that I have keratoconjunctivitis and blepharitis . I had been with this doctor for 8 months and my eyes still the same I dont know what can I do ..I used azasitic , lotemax . I think that I spent my time with this doctor ,, about 1 month ago my general doctor told me that I have diabetes , maybe it can affect my eyes
Wed, 3 Dec 2014
Report Abuse
Ophthalmologist 's  Response
Hello
Welcome to Health care Magic.

I reviewed your history.
It seems from the history that you are having a blepharitis, keratoconjunctivitis...
Diabetes will not directly lead yo these problems, but diabetes will make them to stay for a long time.
The treatment by is by use of antibiotics and antiinflammatory drugs. In case of allergy related conditions steroids are required.

Hope this is helpful to you.

Do write back to me for further questions.

Thank you
With regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Lotemax


Can diabetes cause red eyes, keratoconjunctivitis and blepharitis?

Hello Welcome to Health care Magic. I reviewed your history. It seems from the history that you are having a blepharitis, keratoconjunctivitis... Diabetes will not directly lead yo these problems, but diabetes will make them to stay for a long time. The treatment by is by use of antibiotics and antiinflammatory drugs. In case of allergy related conditions steroids are required. Hope this is helpful to you. Do write back to me for further questions. Thank you With regards